# SDR DLL16950809

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tearstrip
- Condition: Disbonded
- Location: Fs 1605/809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, FOUND TEARSTRIP DISBONDED AT FS 1605-1625 STR 32-33, FS 1605-1625 STR 33-34, FS 809-829 STR 31.
